# SDR 9JLA2021120224278

- Difficulty date: February 6, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N602JC
- Make and model: Beech 400A
- Aircraft serial: RK256
- Aircraft time: 8,663 hours, 7,546 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Deteriorated
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE HSTAB ICE FAIL ANNUNCIATOR ILLUMINATED IN FLIGHT. OPS CHECKS ON THE GROUND WAS NORMAL. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND NUMEROUS AREAS OF DETERIORATING AND MISSING SEALANT ON LEADING EDGES, HEATED HORNS AND VERTICAL STAB COVER. RESEALED AREAS OF CONCERN AS REQUIRED. OPERATIONAL CHECKS SATISFACTORY. THE AIRCRAFT WAS RETURN TO SERVICE.
